CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On the existence and connectedness of solution sets of vector variational inequalities 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2001, 卷号: 54, 期号: 2, 页码: 201-215
Authors:  Yu, M;  Wang, SY;  Fu, WT;  Xiao, WS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Vector Variational Inequality  minty lemma  connectedness  
Strong efficiency in a locally convex space 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1999, 卷号: 50, 期号: 3, 页码: 373-384
Authors:  Cheng, YH;  Fu, WT
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
base for a cone  proper efficiency  strong efficiency